Journal article icon

Journal article

Rational points on quartic hypersurfaces

Abstract:
Let X be a projective non-singular quartic hypersurface of dimension 39 or more, which is defined over . We show that X() is non-empty provided that X() is non-empty and X has p-adic points for every prime p. © 2009 Walter de Gruyter.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1515/CRELLE.2009.026

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK
Volume:
629
Issue:
629
Pages:
37-88
Publication date:
2009-04-05
DOI:
EISSN:
0075-4102
ISSN:
0075-4102
URN:
uuid:1ec68e5f-55db-4f68-b8ba-33137591135a
Source identifiers:
14960
Local pid:
pubs:14960
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP